Discussions that mention vicodin

Pain Management board


Hi Robby...I'm on Duragesic (150 mcg) as well. If you are expecting that burst of energy or a euphoric feeling like you say you get with percocet or vicodin, sorry, you won't get that feeling with Duragesic. Generally, you get the opposite feeling....being extremely tired, sometimes you can be dizzy (not buzzed) and feel faint, and a lot of people get very nauseous. These feelings can last a couple of months or the entire time you are on Duragesic. I've been on it for 4 years and I still get easily tired and nauseous from time to time. With these feelings aside, it does work well for pain, at least for me. Some people report no pain relief. Duragesic has to build up in your system. Generally, you have to change your patches a couple of times before you feel the full effect, sometimes longer. You won't feel anything for at least the first 12-24 hours after you put the first one on.

I would not take any percocet with the Duragesic if your doc did not prescribe it to take for b/t pain. You said your doc doesn't prescribe b/t meds. Fentanyl (Duragesic) is a very potent med. If you have never been on it, you don't know how you will react. Do you really want to increase the potency by taking a percocet?? You could possibly O.D. If you have b/t pain, please talk to your doc BEFORE you take anything. He needs to be aware of your pain and any additional meds. Also, are you drug tested through your PM doc? If so, do you want to chance it by taking percocet with the Duragesic if your doc did not intend for you to? The percocet will show up as a different drug in your system than the Duragesic. You know what that means...termination from PM, at least in my clinic and many others. Just be careful, ok?? Talk with your doc and let him know how you are feeling after starting the Duragesic and let him make the decisions on what to to. Take care and please let me know how you are doing, ok??